Sufficient Conditions for Interval Properness of Linear Error Detecting Codes
Mathematica balkanica, Tome 21 (2007) no. 3-4, p. 245
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2007_21_3-4_a2,
author = {Rossitza Dodunekova and Li Weng},
title = {Sufficient {Conditions} for {Interval} {Properness} of {Linear} {Error} {Detecting} {Codes}},
journal = {Mathematica balkanica},
pages = {245},
year = {2007},
volume = {21},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2007_21_3-4_a2/}
}
Rossitza Dodunekova; Li Weng. Sufficient Conditions for Interval Properness of Linear Error Detecting Codes. Mathematica balkanica, Tome 21 (2007) no. 3-4, p. 245. http://geodesic.mathdoc.fr/item/MABA_2007_21_3-4_a2/